Schanuel's Lemma in P-Poor Modules

  • Iqbal Maulana Universitas Singaperbangsa Karawang
Keywords: projective module, semisimple module, p-poor module, Schanuel’s lemma

Abstract

Modules are a generalization of the vector spaces of linear algebra in which the “scalars” are allowed to be from a ring with identity, rather than a field. In module theory there is a concept about projective module, i.e. a module over ring R in which it is projective module relative to all modules over ring R. Next, there is the fact that every module over ring R is projective module relative to all semisimple modules over ring R. If P is a module over ring R which it’s projective relative only to all semisimple modules over ring R, then P is called p-poor module. In the discussion of the projective module, there is a lemma associated with the equivalence of two modules K1 and K2 provided that there are two projective modules P1 and P2 such that is isomorphic to . That lemma is known as Schanuel’s lemma in projective modules. Because the p-poor module is a special case of the projective module, then in this paper will be discussed about Schanuel’s lemma in p-poor modules

Downloads

Download data is not yet available.

References

A. N. Alahmadi, M. Alkan, and S. R. Lopez-Permouth, “Poor Modules: The Opposite of Injectivity,” Glasgow Mathematical Journal 52A, pp. 7-17, 2010.

C. Holston, S. R. Lopez-Permouth, and N. O. Ertas, “Rings Whose Modules Have Maximal Or Minimal Projectivity Domain,” Journal of Pure and Applied Algebra 216, pp. 673-678, 2012.

F. W. Anderson and K. R. Fuller, Rings and Categories of Modules (Second Edition), New York, 1992.

I. Kaplansky, “Fields and Rings (Second Edition),” Chicago Lectures in Mathematics Series, pp. 165-168, 1972.

F D Lestari et al 2019 J. Phys.: Conf. Ser. 1211 012053

R. Wisbauer, Foundations of Module and Ring Theory, Germany, 1991.

W. A. Adkins and S. H. Weintraub, Algebra An Approach via Module Theory, New York, 1992.

CROSSMARK
Published
2019-10-27
DIMENSIONS
How to Cite
MaulanaI. (2019). Schanuel’s Lemma in P-Poor Modules. Jurnal Matematika MANTIK, 5(2), 76-82. https://doi.org/10.15642/mantik.2019.5.2.76-82